# SDR QXEA9900852

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 2530 · Buffet/Galleys
- Part: Conector
- Condition: Failed
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GEG - CREW UNABLE TO REMOVE UPPER COFFEE POT, ELECTRIC SMELL NOTED.  MAINTENANCE TROUBLESHOT ELECTRIC SMELL TO LOWER JUG.  REMOVED AND REPLACED THE LOWER JUG.  COLLARD UPPER JUG CIRCUIT BREAKERS, PLACED ON MEL.  PDX MAINTENANCE REMOVED AND REPLACED THE UPPER JUG, CLEARED THE MEL.  LATER THE SAME DAY ACRID SMELL NOTED COMING FROM NR 1 AND NR 2 COFFEE POTS, TURNED BOTH POTS OFF.  MAINTENANCE INSPECTED AND FOUND THE LOWER COFFEE JUG TO BE CAUSING THE SMELL.  PLACED ON MEL.  ON 990424 MAINTENANCE CLEARED THE MEL BY REPLACING THE FEMALE (AIRFRAME) CONNECTOR.
